MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 BROACH CORAIL AMT 15; HIP INSTRUMENTS : BROACHES

DEPUY FRANCE SAS 3003895575 BROACH CORAIL AMT 15; HIP INSTRUMENTS : BROACHES
Catalog Number L20415
Medical Device Problem Codes Material Twisted/Bent (2981); Scratched Material (3020)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that at the rod portion of the neck of the colail broach #15 (p/n l20415) was broken or deformed when the surgeon used the calcar reamer small during the surgery on (b)(6) 2019, so the surgeon could not insert the neck trial.The surgeon attempted explanting the broach however the broach handle was not able to attach, so the surgeon forcibly struck the broach handle in and connected and explanted the broach.The surgeon did a trial test with the broach #14 and confirmed there was no problem by the x-ray, implanted the stem #15.The surgery was completed within a 30 minutes delay and there was no adverse consequence to the patient.No further information is available.
 
Additional Manufacturer Narrative
Product complaint(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device was reviewed by bioengineering and a report was received stating it was unlikely that a manufacturing defect was present root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BROACH CORAIL AMT 15
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key8573831
Report Number1818910-2019-92295
Device Sequence Number2039220
Product Code HTQ
UDI-Device Identifier10603295258179
UDI-Public10603295258179
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20415
Device Lot NumberSO2020268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer05/10/2019
07/01/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date06/06/2019
07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1